# SDR ASOA03453

- Difficulty date: September 20, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE PASSENGER DOOR BOTTOM STEP WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR BOTTOM STEP.  OPS AND RIG CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
